Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On amicable and sociable numbers

Author: Henri Cohen
Journal: Math. Comp. 24 (1970), 423-429
MSC: Primary 10.03
MathSciNet review: 0271004
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An exhaustive search has yielded 236 amicable pairs of which the lesser number is smaller than $ {10^8}$, 57 pairs being new.

It has also yielded 9 new sociable groups of order 10 or less, of which the lesser number is smaller than $ {6.10^7}$; the 9 sociable groups are all of order 4.

The sequence of iterates of the function $ s(n) = \sigma (n) - n$ starting with 276 has also been extended to 119 terms.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Keywords: Amicable numbers, sociable numbers, aliquot series
Article copyright: © Copyright 1970 American Mathematical Society